# SDR RAIA201405280001

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 24,251 hours, 24,249 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Valve
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE FAILED DURING CLIMB OUT, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND FOUND A LEAK AT PACK.  REPLACED DUAL TEMP CONTROL VALVE, OPS CHECKED WING ANTI-ICE AND PACK SYS, OPS CHECKED GOOD.
